# SDR AU510001929

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 12006325007
- Condition: Cracked
- Location: Cockpit
- Part time: 31,549 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CONTROL WHEEL CRACKED AT BEND APEX.
